I have been having problems now in my left upper part of my arm near the bicep but on the outside part of the arm, hurts like crazy spasms often. No other muscle pain in anyother part of my body and it didnt start till about a month on Nuvigil, so just wondering if it could be connected. Would appreciate any feedback. Thanks
I have taken Nuvigil for 6 months now with no muscle pain or spasm. Upon reviewing the literature, I see nothing that suggests that Nuvigil would be the cause of your muscular problems.
I suspect that you are having spasms and pain for some other reason then the Nuvigil especially since it is in only one part of your body.
- Nuvigil Information for Consumers
- Nuvigil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nuvigil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 1 answer
Posted 15 May 2012 • 1 answer
Posted 17 May 2012 • 3 answers
Posted 24 Nov 2015 • 3 answers
Posted 17 Jun 2016 • 0 answers